# SDR CALA0001200

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN RADIUS OF FORWARD MOUNTING FLANGE AT UPPER RT HORIZONTAL STABILIZER FAIRING.  REMOVED ANGLE FROM FAIRING AND INSTALLED A NEW ANGLE IAW SRM 51-30-2, 51-10-2, 55-12-0, FIGURE 7A, 51-10-3, 51-30-0, AND 51-20-0.
